We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Alka-Seltzer Plus NSAID Cold PowerFast Fizz Tablets - Orange Zest - 20ct

    Product ID: A10235965

    Alka-Seltzer Plus NSAID Cold PowerFast Fizz Tablets - Orange Zest - 20ct

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $11.65
    Select
    2 
    $20.00
    Select
    3 
    $27.00
    Select
    Custom Quantity
    Select
    Add To My Cart (AutoReorder)

    Add To My Cart (One-Time Purchase)

    Product Summary

    • Our fantastic formula made even better: improved flavor, less sodium, & aspartame free
    • Our severe Cold orange zest formula provides unbeatably liquid fast relief of headache, sore throat, nasal & sinus congestion, runny nose, sneezing, fever and aches & pains
    • Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.
    • Each box containing 10 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes it easy to take with you on the go
    • Comes in Effervescent form, with a refreshing orange zest flavor. Use as directed.

    Description

    New & improved Alka-Seltzer Plus Cold Effervescent Tablets dissolve quickly in hydrating water and are instantly ready to start working. This formula has improved flavor, less sodium & is aspartame free. Each dose is individually wrapped and transforms in just 4oz of water into a liquid-fast medicine. After you drink the refreshing, sparkling solution, Alka-Seltzer Plus works quickly to relieve your worst cold symptoms: headache, sore throat, nasal & sinus congestion, runny nose, sneezing fever, body aches & pains.

    Directions

    Adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years: do not use


    Ingredients

    Active Ingredients: Aspirin 325 mg (NSAID), Chlorpheniramine maleate 2 mg, Phenylephrine bitartrate 7.8 mg Inactive Ingredients: anhydrous citric acid, calcium silicate, dimethicone, FD&C red #40, FD&C yellow #6, flavor, mannitol, potassium bicarbonate, povidone, sodium bicarbonate, sucralose

    WARNINGS

    Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use to sedate children.


    Healthcare savings, delivered

    Our Happy Customers

    • “Fast and easy. One of the best internet experiences yet.”

      Justin W.  Ephrata, PA.

    • “Superb Customer Service!!!! Even though my order was completed, packaged, and on its way out to leave for shipping I saw that I had chose the wrong shipping service and they immediately pulled it and changed carriers to fulfi...”

      Rami T. 

    • “I have been so happy with you all! Every person you speak with is friendly, kind and very patient. :) I am so glad my Dr. told me about you. Y'all do a wonderful job. Thank you. ”

      Betsy M. 

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy